I am currently on 200 mg/day of Wellbutrin. I am experiencing anxiety and bouts of depression. Should I stay on Wellbutrin and add buspar or should I wean myself off of Wellbutrin and take Pristiq?
Hi, Buspar is only for anxiety so it's not going to help with your depression. You really need to discuss this with your psychiatrist, especially if you are considering going off of the Wellbutrin. There is a higher dose of Wellbutrin - was this med helping you at first? All things to discuss with your doctor before doing anything. Hope you start to feel better soon!
Yes if you have been talking to the doctor about all of this and because of your already on the Wellbutrin it seems like it would be easier to try some Buspar to start and see how you do it as you increase the Wellbutrin some and add the Buspar for the anxiety. for many people, Buspar seems to work best in the lower dose. so ask the doctor about that. Then after a while, if you do still have problems you always have the Pristiq to try out after dropping down on the Wellbutrin. Hope you get the right combination soon. keep the faith, and smile and stay Positive it all helps out. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Sep 2009 • 2 answers
Posted 1 Mar 2010 • 2 answers
Posted 2 Apr 2015 • 1 answer
Posted 12 Sep 2017 • 2 answers
Posted 27 Feb 2018 • 2 answers